Mathematical analysis of optimal processes II

Share/Save/Bookmark

Nottrot, R. (1982) Mathematical analysis of optimal processes II. Indagationes Mathematicae A: Mathematical sciences, 85 (3). pp. 323-334. ISSN 0023-3358

open access
[img]
Preview
PDF
486kB
Item Type:Article
Copyright:© 1982 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68988
Official URL:http://dx.doi.org/10.1016/1385-7258(82)90023-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page